MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 5TH WHEEL STRETCHER, PRIME X; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 5TH WHEEL STRETCHER, PRIME X; STRETCHER, WHEELED
Model Number 1105
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.1 device was evaluated in the field and the issue was confirmed; there was a worn component.  the device was repaired and returned.2 devices are pending evaluation. there was no remedial action taken. this device is not labeled for single use.
 
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the brakes were difficult to engage/disengage.There was no patient involvement.
 
Additional Manufacturer Narrative
The investigation of the remaining devices was completed and the issue was confirmed; the devices had a broken/damaged components.The devices were repaired in the field and returned to service.
 
Event or Problem Description

Brand Name
5TH WHEEL STRETCHER, PRIME X
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key10741621
Report Number0001831750-2020-01053
Device Sequence Number3312145
Product Code FPO
UDI-Device Identifier07613327278194
UDI-Public07613327278194
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1105
Device Catalogue Number1105000000X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1